I am right now in the two week wait. I am using a gestational carrier who is a friend of mine. She says she feels very pregnant and is convinced. I'm a little more sceptical though. She is taking progesterone shots and has many symtoms such as tiredness, sore breasts, excess saliva, and uterine twinges and cramping. Could every one of these symptoms be caused from the progesterone??
How far into the 2ww are you?
progesterone can have the same symptoms as pregnancy. If she started feeling this way right away, right from the start, then it's most likely caused by the progesterone. If she starts having these symptoms later in the 2ww, and the symptoms increase, ex. the breast pain increases every day, then it could be a sign of something else.
yes those are both pregnancy and progesterone symptoms. i am on the prog suppositories and had all those symptoms. the only different thing i got befor my BFP test was i out of the blue vomitted for no reason at all like 2 times one day last week. i think it was from my body having hcg in it all of the sudden.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.